# SDR 2025FA0000237

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: General aviation
- Aircraft: N475CM
- Make and model: Boeing 767-300
- Aircraft serial: 26986
- Aircraft time: 136,488 hours, 19,406 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - ENG #1 LH CORE COWL INNER SKIN OUTER SURFACE, AFT OF THE PRECOOLER VENT. PANEL 314T3210.
